DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/217

Title: Polyphase conditions and structures for 2-D quincunx FIR filter banks having quadrantal or diagonal symmetries
Authors: PATWARDHAN, PG
PATIL, BHUSHAN
GADRE, VM
Keywords: parameterization
fir filters
cascade control systems
matrix algebra
Issue Date: 2007
Publisher: IEEE
Citation: IEEE Transactions on Circuits and systems II: express Briefs 54(9), 790-94
Abstract: In this brief, we derive conditions on the polyphase matrix of 2-D finite-impulse response (FIR) quincunx filter banks, for the filters in the filter bank to have quadrantal or diagonal symmetry. These conditions provide a framework for synthesizing polyphase structures which structurally enforce the symmetry. This is demonstrated by constructing examples of small parameterized matrix structures which satisfy the above conditions, thus giving perfect reconstruction FIR quincunx filter banks with quadrantal or diagonally symmetric short-kernel (i.e., short-support) filters. It is also shown that cascades of the above constructed small structures can be used to construct filters of higher order.
URI: http://dx.doi.org/10.1109/TCSII.2007.901296
http://hdl.handle.net/10054/217
http://dspace.library.iitb.ac.in/xmlui/handle/10054/217
ISSN: 1549-7747
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
Polyphase conditions and structures .pdf359.51 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback